Advil Junior Strength Chewables 2-Pack Now $5.98 (Was $10.28)
Advil Junior Strength Chewables 2-Pack
Amazon has the Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2 marked down from $10.28 to $5.98 with free shipping!
To get this deal:
- Add the Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2 to your cart
- Then click on the “Subscribe & Save” option on the right side of the item page
- Check out for $5.98 with free shipping
- Once your order ships, go to “Your Account” and cancel any future shipments if you don’t need them. Don’t worry they will email you before they ship out the next order!
- Includes two packs of Advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets
- Advil chewable medicine for kids lasts up to 8 hours in just one dose
- Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches
- Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains
- Active ingredient: Ibuprofen 100 mg fever reducer/pain reliever (NSAID); suitable for children ages 2-11 years
Prices change frequently, so this deal may expire at any time. Please pay attention to the post date. If the deal is expired here are some other options to help you find the best deal available right now…
Compare Prices for Advil Junior Strength Chewables:
Remember: If you have five items for one month you save 15% instead of 5%!
Find More Products Eligible for Subscribe & Save: